# SDR ASAA2023101345670

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,036 hours, 18,361 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START OF NUMBER 1 ENGINE, THE N2 ROLLED BACK ONE PERCENT AT 25.3 24 PERCENT. THE ENGINE WAS STARTED WITH ALL ENGINE PARAMETERS WITHIN LIMITS. GROUNDED - YES. RAN ENGINE #1 AND WATCHED N2 AND N2 DID NOT ROLL BACK. ENGINE PARAMETERS ARE WITHIN LIMITS AFTER START. NO FAULTS FOUND. OK FOR SERVICE. NO FAULT CODES AND NO HISTORY IN THE LAST 30 DAYS.
